MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01504-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a neurovascular procedure performed on (b)(6) 2026 via right radial access, a zebra 7f 95 cm sim2 catheter was reportedly advanced through tortuous anatomy involving a sharp innominate artery takeoff.Resistance was reportedly encountered during advancement and withdrawal.During removal, a kink was reportedly observed along the distal shaft of the catheter.While withdrawing the device, the catheter reportedly separated near the proximal shaft region, resulting in separation into two pieces.The distal catheter segment reportedly remained partially within the patient vasculature and was physician intervention was required to remove the retained catheter segment from the patient vasculature.The physician reportedly re-accessed the patient and completed the procedure successfully using a different catheter.The patient outcome was reported stable post-procedure.The returned device was received for evaluation in two separated pieces.Visual examination confirmed catheter separation approximately 2.5 cm distal to the strain relief.The returned catheter length was consistent with manufactured specification and no significant elongation was identified.Additional shaft bends/deformations were observed approximately 47 cm and 72 cm from the proximal end of the distal separated segment.Due to the returned packaging configuration and post-use handling condition, it could not be conclusively determined whether these deformations originated during clinical use or subsequent return handling.The damage observed is consistent with deformation associated with coiling/bending of the device during return packaging.Microscopic evaluation observed cut pattern spacing consistent with specification without evidence of structural irregularities, material defects, or other manufacturing nonconformance's adjacent to the separation region.The fracture morphology appeared irregular/torn without evidence of localized inward compression, crushing, or abnormal reinforcement deformation.Based on the available information, the investigation results support a mechanical loading/use-related failure mechanism associated with advancement and withdrawal through tortuous anatomy with procedural resistance.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key25280527
Report Number3015614-2026-00018
Device Sequence Number15973996
Product Code DQY
UDI-Device Identifier00857545008219
UDI-Public00857545008219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01504-01
Device Catalogue NumberAC7087-095-20-S
Device Lot NumberFG260218D-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown